# SDR F3LA2010050200410

- Difficulty date: April 19, 2010
- Submitted: May 2, 2010
- Operation: Air carrier
- Aircraft: N929FR
- Make and model: Airbus A319-111
- Aircraft serial: 2240
- Aircraft time: 21,469 hours, 10,442 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218820400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE HEAVY MX NON-ROUTINE N0534.  CORROSION DISCOVERED ON NUTPLATE HOLES ON FLOORBEAM Y1292.  R & R FLOORBEAM.
